MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred.A patient experienced a renal artery dissection, potentially associated with the use of the 7 fr guidezilla ii guide catheter.The physician confirmed through live fluoroscopy imaging that a non-boston scientific catheter was not introduced into the inferior branch of the right renal artery.Only the guidewire and guidezilla ii catheter were placed in the inferior branch, where the dissection occurred.The physician suggested that the likely cause of the dissection was the force applied by the 7 fr guidezilla ii guide catheter as it navigated the area where the inferior branch curved upward.Following an unsuccessful angioplasty with a 2.5 x 15mm emerge balloon catheter to treat the dissection, the dissection was treated by placing two boston scientific synergy xd drug-eluting stents.The first stent, a 3 x 8mm synergy xd des, was placed in the inferior branch of the right renal artery, while the second stent, a 4 x 12mm synergy xd des, was positioned from the proximal portion of the inferior branch into the main branch of the right renal artery.The procedure was completed, and the patients condition remained stable.They were subsequently transferred to the recovery area and discharged on the same day.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21471881
Report Number2124215-2025-10117
Device Sequence Number8658496
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public08714729939474
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown